Notification:
We are currently experiencing intermittent issues impacting performance. We apologize for the inconvenience.
By Topic

Linear transformation of binary random vectors and its application to approximating probability distributions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

A nonsingular linear transformation of binary-valued random vectors y = xA which minimizes a mutual information criterion I(y) is considered. It is shown that a nonsingular A exists such that I(y) = 0 if and only if x has a generalized binomial distribution. Computational algorithms for seeking an optimal A are developed, and dimensionality reduction is discussed briefly. This linear transformation is useful in improving the approximation of probability distributions. Numerical examples are presented.

Published in:

Information Theory, IEEE Transactions on  (Volume:24 ,  Issue: 2 )